Top answers from doctors based on your search:
do diet pills ruin metabolism
A 17-year-old female asked:
36 years experience General Surgery
Exercise: Exercise of your choice is always a good place to start.
23 years experience Internal Medicine
Exercise: Sounds like you are interested in losing weight. Diet pills just cut your appetite for a while. But, when you don’t eat as much, your metabolism slo ... Read More
A 32-year-old member asked:
Specializes in Clinical Lipidology
A 20-year-old female asked:
29 years experience Rheumatology
Short: Fix with many side effects. Excessive, whatcha caloric intake is a more effective permanent solution.
A member asked:
35 years experience Obstetrics and Gynecology
Short : Short answer: no. There is no completely safe diet pill that will boost your metabolism.
Alli (generic = orlistat) is a pill that will block fat abso ... Read More
A female asked:
19 years experience Family Medicine
As : As far as I am aware diet pills do not interact with birth control pills, however you may wish to ask your gynecologist for another opinion. It sounds ... Read More
A 31-year-old member asked:
73 years experience Preventive Medicine
No: They depend mostly on destroying appetite, not a very good way to go. Stop all forms of sugar and sweeteners and i bet that you will lose weight.
A 21-year-old female asked:
33 years experience Pediatrics
Probably not: It is not a good idea to take anything with "health claims" or "medical claims" that is not an fda approved drug, because non-approved drugs and treat ... Read More
A 24-year-old female asked:
29 years experience Bariatrics
They can: Coupled with a good diet and increased activity, yes. Diet pills generally help to curb the appetite and subsequently decrease the amount of food you ... Read More
A 46-year-old member asked:
35 years experience Internal Medicine
Do not waste your $: Do not waste your time with "weight loss supplements". Green coffee beans, raspberry ketones, hoodia.. Are just the latest in a long line of overhyped ... Read More
A 16-year-old female asked:
A Verified Doctor answered
Jittery: Most make you feel like you drank more than 3 cups of caffeine, because they have stimulants like caffeine in them. Anxious, shaky, wired.....
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month